Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 38)

Items/Page:    Sort:
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:67/0
 
TRAVELING WAVES OF A REACTION-DIFFUSION SIRQ EPIDEMIC MODEL WITH RELAPSE [期刊论文]
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017, 卷号: 7, 期号: 1-1, 页码: 147-171
Zhu, CC;  Li, WT;  Yang, FY
View/Download:42/0
 
SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-8, 页码: 2811-2837
Wang, YX;  Li, WT
View/Download:4/0
 
PRINCIPAL EIGENVALUES FOR SOME NONLOCAL EIGENVALUE PROBLEMS AND APPLICATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2016, 卷号: 36, 期号: 7, 页码: 4027-4049
Yang, FY;  Li, WT(李万同);  Sun, JW
View/Download:34/0
 
Stability of traveling waves of a diffusive susceptible-infective-removed (SIR) epidemic model [期刊论文]
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 4
Li, Y;  Li, WT(李万同);  Yang, YR
View/Download:57/0
 
Traveling Waves Connecting Equilibrium and Periodic Orbit for a Delayed Population Model on a Two-Dimensional Spatial Lattice [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2016, 卷号: 26, 期号: 3
Cheng, CP;  Li, WT(李万同);  Wang, ZC;  Zheng, SZ
View/Download:57/0
 
Multi-type Entire Solutions in a Nonlocal Dispersal Epidemic Model [期刊论文]
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2016, 卷号: 28, 期号: 1, 页码: 189-224
Zhang, L;  Li, WT(李万同);  Wu, SL
View/Download:23/0
 
AN ALMOST PERIODIC EPIDEMIC MODEL WITH AGE STRUCTURE IN A PATCHY ENVIRONMENT [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1, 页码: 291-311
Wang, BG;  Li, WT(李万同);  Zhang, L
View/Download:59/0
 
AN ALMOST PERIODIC EPIDEMIC MODEL IN A PATCHY ENVIRONMENT [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1, 页码: 271-289
Wang, BG;  Li, WT(李万同);  Qiang, LZ
View/Download:32/0
 
Damped oscillating traveling waves of a diffusive SIR epidemic model [期刊论文]
APPLIED MATHEMATICS LETTERS, 2015, 卷号: 46, 页码: 89-93
Li, Y;  Li, WT(李万同);  Lin, G(林国)
View/Download:65/0
 

1 2 3 4 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace